# SDR IPXA2023080893839

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 74,020 hours, 15,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: AEA743514
- Part serial: NA
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFLOOR PANEL AEA 7435-14 DAMAGED .FABRICATED NEW PANEL PER SREO MD11-5320-27386.
